# SDR UIEA2020122002596

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,893 hours, 18,388 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ITEM 3-APU FAULT ON LANDING/TAXI IN.  RE-START OK.  PERFORMED BITE CHECK OF THE APU ECU, IAW 49-61-05, NO FAULTS FOUND.  OK FOR SERVICE.
